Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Paracetamol 500mg Caplets - 32

Paracetamol 500mg Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Paracetamol 500mg Tablets
Paracetamol 500mg Caplets - 32
32 Caplets
£0.75
Pain relief
Symptoms relieved: headaches, migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.
Suitable for 12 years and older
See full details below
OR
Description

Details

This medicine contains 500mg Paracetamol

Paracetamol helps with treatment for headaches including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature)
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly and children 16 years and over: Take one or two tablets every four to six hours as needed. Do not take more than 8 tablets in 24 hours.

Children 12-15 years: Take one tablet every four to six hours as needed. Do not take more than 4 doses in 24 hours.

Swallow the tablets with a glass of water. Wait at least 4 hours between doses

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Suitable for 12 years and older

Do Not Use

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500mg,

Other ingredients: Potato Starch, Pregelatinised Maize Starch, Talc, Colloidal Silica and Magnesium Stearate (E572)

You may also be interested in the following product(s)

Nexium Control 20mg Gastro-Resistant Tablets - 14

Nexium Control 20mg Gastro-Resistant Tablets - 14

Regular Price: £14.00

Special Price £12.00

Aveeno Cream - 500mL

Aveeno Cream - 500mL

Regular Price: £15.00

Special Price £12.00

Voltarol Joint Pain Relief Gel 12 Hour 2.32% - 100g

Voltarol Joint Pain Relief Gel 12 Hour 2.32% - 100g

Regular Price: £19.50

Special Price £16.50